# SDR SWAA102737

- Difficulty date: May 10, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 10,041 hours, 5,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDER RIVET LOOSE.  REMOVED AND REPLACED HOLDER ASSY PER SRM AND MT.
